# SDR QXEA200301396

- Difficulty date: November 6, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 5,852 hours, 6,752 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Will Not Test
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWS-ON FLIGHT NUMBER 9852, AUTO FEATHER TEST FAILED ON NR 1 ENGINE. INTERROGATED CDS.  FAULTS 420 FOUND.  CLEARED FAULTS.  C/W AUTO FEATHER OPERATIONAL TEST, TESTED GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
